You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1939/32/1
Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip
Download
PDF
- Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip
Article
Original scientific text
Title
Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip
Authors
Andrzej Mostowski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1939/32/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
201-252
Main language of publication
German
Published
1939
Exact and natural sciences
mathematics